# SDR CALA2017080802579

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 51,488 hours, 14,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LT AT OVERHEAD STORAGE BIN 31C INOP. REMOVED AND REPLACED THE LAMP IN THE EMERGENCY EXIT AISLE LIGHT ABOVE SEAT 31C.  OPS CHECK OK.  REF MM 33-51-05-002-001.
